REAL

Pareto optimality solution of the Gauss-Helmert model

Paláncz, B. and Awange, J. L. and Völgyesi, L. (2013) Pareto optimality solution of the Gauss-Helmert model. ACTA GEODAETICA ET GEOPHYSICA, 48 (3). pp. 293-304. ISSN 2213-5812

[img] Text
40328_2013_27_PrintPDF.pdf
Restricted to Repository staff only

Download (5MB)
Item Type: Article
Subjects: Q Science / természettudomány > QE Geology / földtudományok > QE01 Geophysics / geofizika
Depositing User: Erika Bilicsi
Date Deposited: 17 Mar 2017 15:30
Last Modified: 17 Mar 2017 15:30
URI: http://real.mtak.hu/id/eprint/50109

Actions (login required)

View Item View Item